# SDR AUS20010514

- Difficulty date: May 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo/Baggage Do
- Part time: 42,473 cycles
- Component: Cargo/Baggage Do
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR CRACKED ON THE INSIDE RADIUS OF THE AFT LOWERCORNER EMANATING UPWARDS FROM THE LOWER CROSS BEAM ATTACHMENT POINT. CRACK LENGTH APPROXIMATELY 25.4MM (1IN).
